List of citations in Numdam for : Asymptotics for L 2 minimal blow-up solutions of critical nonlinear Schrödinger equation

Annales de l'I.H.P. Analyse non linéaire, Volume 13 (1996) no. 5, p. 553-565


Tzvetkov, Nikolay

Séminaire Bourbaki : volume 2003/2004, exposés 924-937, Astérisque no. 299  (2005), Talk no. 933, p. 219-248

Banica, Valeria

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 5, Volume 3 (2004) no. 1, p. 139-170

Merle, Frank

Journées équations aux dérivées partielles (1995), article no. 20, 7 p.